# SDR DALA2025102707839

- Difficulty date: October 23, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 74,887 hours, 29,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 7358947) PASSENGER SEAT 19D EMERGENCY LIGHT INOP. REPLACED LIGHT ASSY @ 19D REF B737 AMM 33-51- OP'S CK GOOD.
